# SDR YENA2024030500331

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 68 FRAME WEB AFT FACE HORIZONTAL FLANGE L OWER RADII LEVEL OF STR 22R. CRACK L= 0.960 INCH; (RESOLVED ON W/O: 1259323 TASKCARD: NR-00036) REF AEROMAN WO 2023 365/1 NR 2023-768633 ACCOMPLISHED REPAIR PER EC A24-143-01, AEROMAN EA 53-0508-23 REV 0 (COVER PLUS PARTS 1 AND 2), AND AIRBUS RDAF 81333240/003/2024#A. ACCOMPLISHED BY AEROMAN TECH 8672020 RII BY QC C CHACON 217.
